# SDR PCAA0309113

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 22,562 hours, 25,115 cycles
- Engine: Pwa PW120
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, THE EMERGENCY LIGHT ABOVE THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE. EMERGENCY LIGHT WAS FOUND TO BE DISCONNECTED. EMERGENCY LIGHT WAS RECONNECTED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETUNED TO SERVICE.
